bannednutritionnapsgear

S4

Jtbabyallnightlong

Member
Member
Hey Dylan i Really want to run s4 in the future but am afraid of the vision side effects. You bash newer sarms that don’t have a lot of research but preach how s4 is your favorite and best sarm out there when there is no studies showing it doesn’t cause permanent eye damage/long term side effects. I’m just wondering what your input is because i really want to give s4 a try but don’t want to damage my eyes or have health issues down the road related to s4. Would really appreciate a response, thanks!
 

olderbro

Active member
Member
As anyone who has used S4 will tell you even if you do get the vision sides they go away after a few days of stopping S4. S4 has been around quite a few years now and I've never heard of anyone having permanent problems with it. It's well worth trying though, I don't think you'll be disappointed.
 

DylanGemelli

Founding Member
Super Moderator
show me ONE person that has ever had permanent damage from it... just one, please.. i have NEVER seen one... the half life is very short and you have to UNDERSTAND how it works, which you clearly dont and just the way you come across, i dont even want to get into it... all im going to say is the s4 metabolites binds to the receptor in your eye and once you discontinue, the binding ends and there is no side effect occurrence... thats why people dose it 5 on and 2 off which i have covered, oh i dont know , a thousand times but when you come across the way you do in your first sentence, it makes me not even want to help... so you do whatever you feel you want dude...
 

RickRock

Community Leader
VIP Moderator
There is nothing permanent whatsoever from S4. It's common sense that the side effect only last while its active in your system. I've probably ran s4 dozens of times over the last 8 years or so. Vision sides are temporary bro
 

Jtbabyallnightlong

Member
Member
That’s makes me feel a lot better i was just sketched because My eye Sights shit to begin with and I was just asking a question i didn’t mean to come off like a dick or anything. Thanks for the info
 

DylanGemelli

Founding Member
Super Moderator
The person who started that thread doesn't even know what S4's half life is! Do you think that suggests he knows what he's talking about?
LMFAO... all i know is im done with this thread for several reasons but one being the flat ass insulting remark in the beginning when it could have simply just been asked and then it just gets worse as it goes on... my explanation, and being that i have been dealing with sarms longer than damn near anyone around, was not good enough as it was... im done
 

Bro-namath

Member
Member
I just finished 6 weeks on s4, 75 mg per day. the only vision side I noticed was that my phone screen had a yellow tint to it when I was on it at night. I've been off for about 4 days now and The yellow tint is almost gone.


Sent from my iPhone using Tapatalk
 

Jtbabyallnightlong

Member
Member
I’m sorry if i offended you i was just asking you a question isn’t that what this forum is for. I respect you guys and everything you do i wasn’t trying to insult you in any way bro
 

DylanGemelli

Founding Member
Super Moderator
I’m sorry if i offended you i was just asking you a question isn’t that what this forum is for. I respect you guys and everything you do i wasn’t trying to insult you in any way bro
bro, what pisses me off MORE than someone that is insulting, is someone that THEN tries to act like they dont know what the other person is talking about... dont play stupid please... you asked A LOT of questions and you have gotten A LOT of help from me and many others... you were fucking beyond disrespectful in how you came across in the manner in which you asked so im sure there are plenty of people that are going to further help you but when i give someone extra attention , as i have with you considering the problems you have had and then you spit in my face (which tends to seem to happen often to me) then i personally am done... you are welcome here but i wont be participating in that anymore... good luck to you
 

Dejan

Member
Member
I finished my s 4 cycle at thursday. Was going up to 75 mg. Two days after last dose all the vision sides were gone. I have trouble with night vision and going from bright to darker space. Nothing significant. Benefits are considerably above sides. I alredy miss my s4. Here are lab results from today. Supression is minimal (strating point on test were 25 one month before starting cycle). Just run it and enjoy. Sweet spot is 50 mg for me.
 

Attachments

  • IMG_20171120_140327.jpg
    IMG_20171120_140327.jpg
    21.4 KB · Views: 9

DylanGemelli

Founding Member
Super Moderator
I finished my s 4 cycle at thursday. Was going up to 75 mg. Two days after last dose all the vision sides were gone. I have trouble with night vision and going from bright to darker space. Nothing significant. Benefits are considerably above sides. I alredy miss my s4. Here are lab results from today. Supression is minimal (strating point on test were 25 one month before starting cycle). Just run it and enjoy. Sweet spot is 50 mg for me.
awesome brother, thanks for sharing!
 

9th Wonder

Community Leader
VIP Moderator
You need to think about what you say before you say it. The problem with social media is it’s too easy to say whatever you want. I bet you wouldn’t ask the way you did face to face.

You got to have some situational awareness bud.


Sent from my iPhone using Tapatalk
 
Top